MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS COLLARED SOLID STEM STD SIZE 10; HIP SMS SOLID STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: SMS SOLID SMS COLLARED SOLID STEM STD SIZE 10; HIP SMS SOLID STEM CEMENTLESS
Catalog Number 01.36.150
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-aug-2023.Lot: 2206143: (b)(4) items manufactured and released on 20-sept-2022.Expiration date: 2027-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 4 months from the primary, the patient came in reporting pain due to an undersized stem.The cause of the undersized stem is unknown.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
STEM: SMS SOLID SMS COLLARED SOLID STEM STD SIZE 10
Common Device Name
HIP SMS SOLID STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17709129
Report Number3005180920-2023-00698
Device Sequence Number2149438
Product Code LZO
UDI-Device Identifier07630345701770
UDI-Public07630345701770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.36.150
Device Lot Number2206143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale